# SDR REXA2018090400769

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,782 hours, 26,551 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL FOR 21L INTO DTW SELECTED GEAR DOWN AT 220KTS, TO HELP SLOW DOWN AND CONFIGURE GOT NLG STEERNG INOP CAUTION. RETRACTED GEAR FOR G.A. AND GOT GEAR DISAGREE WARNING, MESSAGE CLRD, THE RAN QRH FOR STEERING INOP MESSAGE CLEARED. APPROACH AND LANDING UNEVENTFUL. PERFORMED DFDR DOWNLOAD IAW AMM 31-31-01 AND FILLED OUT GEAR DISAGREE DATA SHEET TS:001565B-R1. PER MOTR REQUEST, REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE IAW AMM 32-33-10. PERFORMED FUNCTIONAL CHECK OF EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00. ALL CHECKS GOOD.
